# SDR VNAA2020090311105

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 13,752 hours, 12,620 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Alignment
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN INSTALLED INCORRECTLY CAUSING INTERFERENCE WITH EMERGENCY EXIT.  REMOVED AND REINSTALLED OVERHEAD STORAGE COMPARTMENT (SEAT 14 FD) BLOCKING RT FWD OVERWING EMERGENCY EXIT DOOR IAW CRJ 900 AMM 25-23-01-000/400-801-A50.  NO CONTACT WITH DOOR AT THIS TIME.
